# SDR UALA2011012600423

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 60,834 hours, 11,766 cycles
- Engine: Pwa PW4077
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT CONTROL SYS MESSAGE ON STATUS FOUND ON ETOPS CHECK. FLT CONTROL SYS MESSAGE APPEARS AND WILL DISAPPEAR BY TURNING ON AND OFF THE HYD SYS LT, CTR & RT. WHEN PRESSURE IS OFF MESSAGE APPEARS.  WHEN PRESSURE IS ON MESSAGE GOES AWAY, REPLACED B31208 COUPLER IAW MM, NO HELP.  INTERMITTENTLY REPLACED HYD IM CARD.  ACCOMPLISHED MAT TEST. ALL CHECKED NORMAL.  CYCLED ALL HYD PUMPS SEVERAL TIMES.  NO MESSAGE RETURNED WHEN PUMPS TURNED OFF.  OPS CHECKED GOOD.
